# SDR CA120531002

- Difficulty date: May 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hydraulic
- Part time: 1,406 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND LEAKING DURING ACFT 100 HR INSPECTION.  SERVO REPLACED.
